Additions To Kamke's Treatise II: Nonlinear First And Second Order Differential Equations
Publications de l'Institut Mathématique, _N_S_13 (1972) no. 27, p. 55
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{PIM_1972_N_S_13_27_a8,
author = {Jovan D. Ke\v{c}ki\'c},
title = {Additions {To} {Kamke's} {Treatise} {II:} {Nonlinear} {First} {And} {Second} {Order} {Differential} {Equations}},
journal = {Publications de l'Institut Math\'ematique},
pages = {55 },
year = {1972},
volume = {_N_S_13},
number = {27},
url = {http://geodesic.mathdoc.fr/item/PIM_1972_N_S_13_27_a8/}
}
TY - JOUR AU - Jovan D. Kečkić TI - Additions To Kamke's Treatise II: Nonlinear First And Second Order Differential Equations JO - Publications de l'Institut Mathématique PY - 1972 SP - 55 VL - _N_S_13 IS - 27 UR - http://geodesic.mathdoc.fr/item/PIM_1972_N_S_13_27_a8/ ID - PIM_1972_N_S_13_27_a8 ER -
Jovan D. Kečkić. Additions To Kamke's Treatise II: Nonlinear First And Second Order Differential Equations. Publications de l'Institut Mathématique, _N_S_13 (1972) no. 27, p. 55 . http://geodesic.mathdoc.fr/item/PIM_1972_N_S_13_27_a8/